MathSciNet Relay Station
MathSciNet bibliographic data
MR1764945 76B15 (35B32 35Q35 47J15 47J30 58E07 76B03)
Buffoni, B.; Dancer, E. N.; Toland, J. F. The regularity and local bifurcation of steady periodic water waves. Arch. Ration. Mech. Anal. 152 (2000), no. 3, 207–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement